MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT CHEMISTRY PRODUCTS UREA-CREA SLIDES; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT CHEMISTRY PRODUCTS UREA-CREA SLIDES; IN-VITRO DIAGNOSTICS
Catalog Number 6844294
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report higher than expected vitros creatinine xt (creaxt) results were obtained from two different samples collected from the same patient tested on two different vitros xt7600 integrated systems.The results were considered higher than expected when compared to a non-vitros creatine result obtained from one of the samples and vitros creaxt results obtained from samples collected from the same patient within the timeframe.(b)(6) patient sample 1 vitros creaxt result of 2.7 mg/dl vs.The sample 2 vitros creaxt result of 0.9 mg/dl (b)(6) patient sample 3 vitros creaxt result of 2.1 mg/dl vs.The sample 3 non-vitros creatinine result of 1.1 mg/dl biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected.The higher-than-expected vitros creaxt results were not reported from the laboratory and there was no allegation of patient harm as a result of the event.This report is number one of two mdrs for this event.Two 3500a forms are being submitted for this event as two devices were involved.This report corresponds to ortho clinical diagnostics inc (ortho) complaint numbers (b)(4) and reportability assessment (b)(4).
 
Additional Manufacturer Narrative
A customer contacted ortho to report higher than expected vitros creatinine xt (creaxt) results were obtained from two different samples collected from the same patient tested on two different vitros xt7600 integrated systems.The results were considered higher than expected when compared to a non-vitros creatine result obtained from one of the samples and vitros creaxt results obtained from samples collected from the same patient within the timeframe.The assignable cause of the event could not be determined.The test events for sample 1 and sample 3 generated dp (substrate depletion) codes when initially tested for the vitros creaxt assay, and a vitros creaxt result was only able to be obtained after diluting the sample.This indicates a potential sample interferent that could be caused by medication or supplements being taken by the patient.Ortho tsc requested the customer provide a list of medications and a diagnosis for the affected patient; however, the customer has not provided information for either of these requests.Improper pre-analytical sample centrifugation cannot be ruled out as contributing to the event.It is unknown if the samples were centrifuged according to the collection device manufacturers specifications for sample centrifugation, and it is possible that cellular debris, due to poor sample preparation, was present in the affected sample, although this could not be confirmed.Pre-analytical sample mix-up did not likely occur as data log files from the sample 1 and sample 3 sample metering events were reviewed and sample indices were concordant between initial and repeat test events, z positions decreased between the initial and repeat test events and sample viscosities were similar between the initial and repeat test events.This indicates the initial and repeat test events were likely from the same patients.Historic mas quality control results prior to, and within the timeframe of the event indicated vitros creaxt slide lot 7222-0022-9734 was performing as intended on the vitros xt7600 integrated system and did not likely contribute to the event.Continual tracking and trending of complaints has not identified any signals that would point to a potential systemic performance issue with vitros creaxt slide lot 7222-0022-9734.Vitros alkp diagnostic within-run precision tests used to assess instrument performance were performed on both vitros xt7600 integrated systems and the results were within the acceptance criteria, indicating both (b)(6) and (b)(6) were performing as expected and an instrument related performance issue did not likely contribute to the event.

Brand Name
VITROS XT CHEMISTRY PRODUCTS UREA-CREA SLIDES
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
513 technology boulevard
rochester NY 14626
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key24523905
Report Number1319809-2026-00018
Device Sequence Number21268950
Product Code JFY
UDI-Device Identifier10758750031788
UDI-Public(01)10758750031788(17)270501(11)251106(10)722200229734
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6844294
Device Lot Number7222-0022-9734
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown